# SDR DALA2016112109256

- Difficulty date: November 19, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 55,929 hours, 30,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND SIDE AFT LOUVER , STA 1520, L10R CRACKED.  REPLACED ANGLE IAW DWG 9911839.
